# SDR 08FDEA01252

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53971006208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER 56LT, P54.3-57.2.  REPAIR PERFORMED BY REWORK OF CORROSION, NDT FOR CRACK FREE AND FLAP PEENING IAW RAS/EFW/9000014/2008 ISS A, APPROVED BY EA 6-5316-114880.
